Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 487394, 24 pages
http://dx.doi.org/10.1155/2012/487394
Research Article

Algorithms for General System of Generalized Resolvent Equations with Corresponding System of Variational Inclusions

1Scientific Computing Key Laboratory of Shanghai Universities and Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Center for General Education, Kaohsiung Medical University, Kaohsiung 807, Taiwan

Received 8 January 2012; Accepted 14 January 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Lu-Chuan Ceng and Ching-Feng Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Baiocchi and A. Capelo, Variational and Quasivariational Inequalities: Applications to Free Boundary Problems, John Wiley & Sons, New York, NY, USA, 1984.
  2. G. Isac, V. A. Bulavsky, and V. V. Kalashnikov, Complementarity, Equilibrium, Efficiency and Economics, vol. 63 of Nonconvex Optimization and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002.
  3. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1980.
  4. I. Konnov, Combined Relaxation Methods for Variational Inequalities, vol. 495 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2001.
  5. A. Nagurney, Network Economics: A Variational Inequality Approach, vol. 1 of Advances in Computational Economics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  6. P. D. Panagiotopoulos and G. E. Stavroulakis, “New types of variational principles based on the notion of quasidifferentiability,” Acta Mechanica, vol. 94, no. 3-4, pp. 171–194, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Patriksson, Nonlinear Programming and Variational Inequality Problems: A Unified Approach, vol. 23 of Applied Optimization, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999.
  8. A. H. Siddiqi and Q. H. Ansari, “An algorithm for a class of quasivariational inequalities,” Journal of Mathematical Analysis and Applications, vol. 145, no. 2, pp. 413–418, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Hassouni and A. Moudafi, “A perturbed algorithm for variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 185, no. 3, pp. 706–712, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. A. Noor and K. I. Noor, “Multivalued variational inequalities and resolvent equations,” Mathematical and Computer Modelling, vol. 26, no. 7, pp. 109–121, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. U. Verma, “Projection methods, algorithms, and a new system of nonlinear variational inequalities,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 1025–1031, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J.-S. Pang, “Asymmetric variational inequality problems over product sets: applications and iterative methods,” Mathematical Programming, vol. 31, no. 2, pp. 206–219, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. G. Cohen and F. Chaplais, “Nested monotony for variational inequalities over product of spaces and convergence of iterative algorithms,” Journal of Optimization Theory and Applications, vol. 59, no. 3, pp. 369–390, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Binachi, “Pseudo p-monotone operators and variational inequalities,” Tech. Rep. 6, Instituto di Econometria e Matematica per Decisioni Economiche, Universita Cattolica del Sacro Cuore, Milan, Italy, 1993. View at Google Scholar
  15. Q. H. Ansari and J.-C. Yao, “A fixed point theorem and its applications to a system of variational inequalities,” Bulletin of the Australian Mathematical Society, vol. 59, no. 3, pp. 433–442, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. P. Agarwal, N.-J. Huang, and M.-Y. Tan, “Sensitivity analysis for a new system of generalized nonlinear mixed quasi-variational inclusions,” Applied Mathematics Letters, vol. 17, no. 3, pp. 345–352, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J. Peng and D. Zhu, “A new system of generalized mixed quasi-variational inclusions with (H,η)-monotone operators,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 175–187, 2007. View at Publisher · View at Google Scholar
  18. H.-Y. Lan, J. H. Kim, and Y. J. Cho, “On a new system of nonlinear A-monotone multivalued variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 481–493, 2007. View at Publisher · View at Google Scholar
  19. R. Ahmad, Q. H. Ansari, and S. S. Irfan, “Generalized variational inclusions and generalized resolvent equations in Banach spaces,” Computers & Mathematics with Applications, vol. 49, no. 11-12, pp. 1825–1835, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. S. Chang, Y. J. Cho, B. S. Lee, and I. H. Jung, “Generalized set-valued variational inclusions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 409–422, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. N.-J. Huang, “A new class of generalized set-valued implicit variational inclusions in Banach spaces with an application,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 937–943, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. L. C. Ceng, S. Schaible, and J. C. Yao, “On the characterization of strong convergence of an iterative algorithm for a class of multi-valued variational inclusions,” Mathematical Methods of Operations Research, vol. 70, no. 1, pp. 1–12, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. L.-C. Zeng, S.-M. Guu, and J.-C. Yao, “Characterization of H-monotone operators with applications to variational inclusions,” Computers & Mathematics with Applications, vol. 50, no. 3-4, pp. 329–337, 2005. View at Publisher · View at Google Scholar
  24. X. P. Ding, J.-C. Yao, and L.-C. Zeng, “Existence and algorithm of solutions for generalized strongly nonlinear mixed variational-like inequalities in Banach spaces,” Computers & Mathematics with Applications, vol. 55, no. 4, pp. 669–679, 2008. View at Publisher · View at Google Scholar
  25. L.-C. Ceng, S.-M. Guu, and J.-C. Yao, “Iterative approximation of solutions for a class of completely generalized set-valued quasi-variational inclusions,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 978–987, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. L.-C. Zeng, S.-M. Guu, and J.-C. Yao, “Three-step iterative algorithms for solving the system of generalized mixed quasi-variational-like inclusions,” Computers & Mathematics with Applications, vol. 53, no. 10, pp. 1572–1581, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. L.-C. Zeng, S.-M. Guu, and J.-C. Yao, “Iterative algorithm for completely generalized set-valued strongly nonlinear mixed variational-like inequalities,” Computers & Mathematics with Applications, vol. 50, no. 5-6, pp. 935–945, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. L.-C. Zeng, S.-M. Guu, and J.-C. Yao, “An iterative method for generalized nonlinear set-valued mixed quasi-variational inequalities with H-monotone mappings,” Computers & Mathematics with Applications, vol. 54, no. 4, pp. 476–483, 2007. View at Publisher · View at Google Scholar
  29. L.-C. Zeng, Q. H. Ansari, and J.-C. Yao, “General iterative algorithms for solving mixed quasi-variational-like inclusions,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2455–2467, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. L.-C. Ceng, S.-M. Guu, and J.-C. Yao, “Iterative algorithm for finding approximate solutions of mixed quasi-variational-like inclusions,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 942–952, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. R. Ahmad and J. C. Yao, “System of generalized resolvent equations with corresponding system of variational inclusions,” Journal of Global Optimization, vol. 44, no. 2, pp. 297–309, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. Ya. Alber and J.-C. Yao, “Algorithm for generalized multi-valued co-variational inequalities in Banach spaces,” Functional Differential Equations, vol. 7, no. 1-2, pp. 5–13, 2000. View at Google Scholar · View at Zentralblatt MATH
  33. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  34. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar · View at Zentralblatt MATH